Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 443, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 13, 2011, 5:43 PM EDT for Morgan County, Putnam County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2011, 5:43 PM EDT (21:43 UTC)
- Expired
- Jul 13, 2011, 6:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:50 PM EDT | TSTM WND DMG | 5 Ne Godfrey, GA | AROUND 6 TREES DOWN ACROSS THE SOUTH AND SOUTHEAST PARTS OF MORGAN COUNTY...MAINLY NORTHEAST OF GODFREY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2823 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
094
WUUS52 KFFC 132143
SVRFFC
GAC211-237-132230-
/O.NEW.KFFC.SV.W.0443.110713T2143Z-110713T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT WED JUL 13 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUTNAM COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 630 PM EDT
* AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF PHOENIX...MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EATONTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3331 8315 3325 8326 3321 8326 3317 8332
3319 8342 3351 8349 3356 8337 3345 8326
3340 8324 3340 8322 3338 8322 3339 8319
3334 8314
TIME...MOT...LOC 2143Z 331DEG 11KT 3347 8340
$$2 follow-up statements
179
WWUS52 KFFC 132206
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT WED JUL 13 2011
GAC211-237-132230-
/O.CON.KFFC.SV.W.0443.000000T0000Z-110713T2230Z/
PUTNAM GA-MORGAN GA-
606 PM EDT WED JUL 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN MORGAN AND NORTHERN PUTNAM COUNTIES...
AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HARMONY AND THE STORM WAS NEARLY STATIONARY...WITH MAYBE A SLOW
DRIFT TO THE SOUTH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARMONY...ROCK EAGLE 4-H CENTER AND PHOENIX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3338 8346 3351 8349 3356 8337 3345 8326
3341 8324 3341 8325
TIME...MOT...LOC 2206Z 014DEG 1KT 3349 8342
$$272
WWUS52 KFFC 132227
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT WED JUL 13 2011
GAC211-237-132234-
/O.EXP.KFFC.SV.W.0443.000000T0000Z-110713T2230Z/
PUTNAM GA-MORGAN GA-
627 PM EDT WED JUL 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN AND
NORTHERN PUTNAM COUNTIES WILL BE ALLOWED TO EXPIRE AT 630 PM EDT...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM LOCATED NEAR HARMONY...WITH VERY LITTLE
MOVEMENT. THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...WITH
OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN THREAT WITH THIS
STORM.
IF YOU HAVE SEEN WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING
FROM THIS STORM... PLEASE CALL THE NATIONAL WEATHER SERVICE TOLL
FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3338 8346 3351 8349 3356 8337 3345 8326
3341 8324 3341 8325
TIME...MOT...LOC 2224Z 014DEG 1KT 3349 8342
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:57 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 13, 3:57 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT WED JUL 13 2011
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
MODELS CONTINUE TO SHOW A BACK DOOR FRONT PUSHING INTO NE AND
EAST CENTRAL GA TONIGHT AND ESTABLISHING A SLIGHTLY COOLER EASTERLY
WIND FLOW ON THURSDAY OVER MUCH OF THE AREA. THE WEDGE OF COOLER/MORE
STABLE AIR NOSING IN FROM THE NE SHOULD HELP HOLD AFTERNOON CAPES
DOWN IN THE 1000-2000 RANGE FOR MOST OF THE AREA...EXCEPT FOR THE
FAR WESTERN AND SOUTHERN COUNTIES STILL OUTSIDE OF THE FRONT. IT
APPEARS A MID-UPPER LEVEL LOW MEANDERING OVER THE NE GULF WILL
HELP SPREAD ADDITIONAL TROPICAL MOISTURE UP OVER THE STATE... AND
THIS COULD AID IN ADDITIONAL CLOUDINESS'S WITH POSSIBLY SOME PATCHES
OF LIGHT RAIN OR SCATTERED SHOWERS BEHIND THE FRONT...WITH ISOLATED
THUNDERSTORMS LIKELY WEST AND SOUTH OF THE BACK DOOR FRONT DURING
THE AFTERNOON AND EVENING. DUE TO UNCERTAINTY ON CLOUDS AND RAIN
ON THURSDAY... WILL NOT REISSUE A HEAT ADVISORY FOR THURSDAY AND
WILL LET THE CURRENT ADVISORY EXPIRE AT 5 AM EARLY THURSDAY MORNING.
THE COOLER AIR MASS IS MUCH MORE EVIDENT BY FRIDAY WITH HIGHS EXPECTED
ONLY IN THE 80S AND LOWER 90S. THIS WILL BRING SOME MUCH NEEDED
RELIEF FROM THE HOT TEMPS EXPERIENCED SO FAR THIS WEEK. LEANED
TOWARD A MAV AND MET BLEND FOR TEMPS THROUGH THE SHORT TERM WITH
MUCH UNCERTAINTY STILL NOTED IN MOS GUIDANCE.
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MADE VERY FEW CHANGES TO THE EXTENDED... AS MODELS CONTINUE TO SHOW
REMNANTS OF THE FRONTAL BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH
GEORGIA OVER THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE HELD ONTO
A SLIGHT CHANCE POPS NORTH...CHANCE FURTHER SOUTH FOR NOW FOR
MONDAY AND TUESDAY...AS EXPECT A COOLER/MORE STABLE AIR MASS
SPREADING IN FROM THE NE COUPLED WITH MID LEVEL RIDGING SETTLING
IN FROM THE NORTH...WILL HELP HOLD PRECIP CHANCES DOWN VERY LOW
FOR NOW. EXPECT COOLER TEMPS DURING THE PERIOD WITH READINGS NEAR
NORMAL.
&&
.CLIMATE...
RECORDS FOR 07-14
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1966 74 1940 79 1980 61 1967
1954
1932
KATL 98 1954 75 1967 81 1980 59 1976
1938 1940 1967
1897
KCSG 102 1977 82 1999 79 1981 64 1953
1966 1967
1964
RECORDS FOR 07-15
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1932 76 1945 77 1981 55 1967
KATL 100 1995 73 1930 79 1980 53 1967
KCSG 101 1983 82 1967 79 1980 59 1967
1977 1953
1949
KMCN 102 1981 80 1967 78 1899 54 1967
1932 1930
&&
.AVIATION...
18Z UPDATE...
TIMING OF ANY THUNDERSTORMS HIGHLY UNCERTAIN FOR THE TAFS.
OTHERWISE GENERALLY VFR CONDITIONS EXPECTED WITH SOME MVFR VSBYS
DUE TO HAZE AND FOG LATE TONIGHT. SURFACE WINDS GENERALLY WNW 5-10 KTS
THIS AFTERNOON THEN LIGHT/VARIABLE TONIGHT. BDL
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE FOR VSBYS AND WINDS THIS AFTERNOON/EVENING.
MEDIUM CONFIDENCE FOR CEILINGS.
LOW CONFIDENCE FOR THUNDERSTORMS IMPACTING ATL.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 75 92 72 88 / 30 50 30 50
ATLANTA 77 93 74 89 / 30 50 30 50
BLAIRSVILLE 71 86 69 82 / 30 50 30 50
CARTERSVILLE 72 94 73 90 / 30 40 30 50
COLUMBUS 77 95 76 92 / 30 50 30 50
GAINESVILLE 75 92 73 87 / 30 50 30 50
MACON 76 96 75 92 / 30 50 30 50
ROME 72 94 73 92 / 30 40 30 50
PEACHTREE CITY 74 93 74 88 / 30 50 30 50
VIDALIA 77 95 76 91 / 30 50 30 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
39Hazardous weather outlook, Jul 13, 10:15 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1015 AM EDT WED JUL 13 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1015 AM EDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA TODAY. ISOLATED SEVERE THUNDERSTORMS POSSIBLE AND SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A SURFACE TROUGH WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS IN PLACE ACROSS THE REGION. .PRIMARY HAZARDS... DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS WILL BE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HEAVY RAIN WILL ALSO BE POSSIBLE. .DISCUSSION... A HOT AND HUMID AIRMASS WILL CONTINUE ACROSS THE REGION TODAY... WITH AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S ALMOST EVERYWHERE...WITH A FEW LOCATIONS POSSIBLY OVER 100. HEAT INDEX VALUES WILL REACH OVER 105...CREATING DANGEROUS CONDITIONS. MEANWHILE...THE HEAT AND HUMIDITY WILL CREATE AN UNSTABLE AIRMASS THIS AFTERNOON WITH CAPES OF 1500 TO 3000. THIS ALONG WITH THE SURFACE TROUGH IN PLACE WILL ALLOW SCATTERED THUNDERSTORMS TO DEVELOP WITH ISOLATED SEVERE STORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER. BDL
In the hours before
Special weather statement, Jul 13, 4:43 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT WED JUL 13 2011
GAZ039-132130-
443 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS...EXCEISSIVE
LIGHTNING AND HEAVY RAIN IN WILKES COUNTY UNTIL 530 PM EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TIGNALL...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILKES COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DANBURG...MALLORYSVILLE...NEWTOWN...TIGNALL...
WASHINGTON...FLORAL HILL...METASVILLE...AONIA AND HOLLIDAY PARK.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3365 8284 3390 8283 3391 8262 3384 8257
3383 8258 3380 8258 3368 8250 3365 8249
TIME...MOT...LOC 2043Z 307DEG 12KT 3381 8271Special weather statement, Jul 13, 4:47 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT WED JUL 13 2011
GAZ011-019-132130-
447 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS...EXCESSIVE
LIGHTNING AND HEAVY RAIN IN CHATTOOGA AND FLOYD COUNTIES UNTIL 530
PM EDT...
AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHANNON TO 5 MILES NORTHEAST OF
COOSA...MOVING SOUTH AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CHATTOOGA AND FLOYD COUNTIES. RESIDENTS IN
CHATTOOGA AND FLOYD COUNTIES SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3411 8508 3410 8515 3410 8542 3446 8549
3442 8514 3438 8503
TIME...MOT...LOC 2046Z 002DEG 14KT 3430 8504 3432 8514
3432 8528Local storm report, Jul 13, 5:16 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 7 NW CUMMING 34.28N 84.23W
07/13/2011 FORSYTH GA PUBLIC
LARGE OAK TREE UPROOTED ON KARR ROAD. NICKEL SIZE HAIL
ALSO REPORTED AT THIS SITE.
&&
DDARBELocal storm report, Jul 13, 5:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG ROME 34.26N 85.18W
07/13/2011 FLOYD GA EMERGENCY MNGR
A DOZEN TREES DOWN...INCLUDING ONE AT MCGRADY ROAD IN
ARMUCHEE...ONE AT WAYSIDE ROAD IN SHANNON...ONE ON OLD
BELLS FERRY ROAD....ANOTHER AT REDMOND ROAD...ONE AT
HATFIELD AND WARREN ROAD NEAR THE ROME AIRPORT...ONE AT
PARRIS DRIVE...AND ONE AT HORSELEG CREEK ROAD. DEBRIS
WERE REPORTED IN THE ROADWAY AT SHORTER AVE...AND A
BUSINESS SIGN WAS BLOWN INTO THE ROADWAY AT HUFFAKER AND
SHORTER AVE.
&&
LBELANGESpecial weather statement, Jul 13, 5:24 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT WED JUL 13 2011
GAZ054-132200-
524 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN FAYETTE COUNTY UNTIL 600 PM EDT...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENWOOD...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
FAYETTE COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE KENWOOD...FAYETTEVILLE...LAKE HORTON...INMAN...WOOLSEY
AND STARRS MILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3352 8456 3351 8442 3350 8442 3349 8441
3349 8440 3334 8440 3326 8450
TIME...MOT...LOC 2124Z 319DEG 3KT 3351 8441Special weather statement, Jul 13, 5:42 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT WED JUL 13 2011
GAZ070-071-132230-
542 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT
LIGHTNING IN MONROE AND LAMAR COUNTIES UNTIL 630 PM EDT...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIGH FALLS STATE PARK. THE THUNDERSTORM WAS
DRIFTING SLOWLY SOUTH SOUTHWEST.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MONROE AND LAMAR COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE BLOUNT...HIGH FALLS STATE PARK...
LIBERTY HILL...CHAPPEL MILL...COLLIER...FORSYTH...JOHNSTONVILLE...
GOGGINS AND BARNESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3318 8415 3318 8413 3320 8412 3320 8393
3299 8393 3301 8416
TIME...MOT...LOC 2141Z 335DEG 2KT 3315 8400The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:14 PM EDT | Special Weather Statement | FFC | Catoosa | 46 min |
| Jul 13, 2:32 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jul 13, 2:36 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Jul 13, 2:49 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jul 13, 2:55 PM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| Jul 13, 2:56 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 49 min |
| Jul 13, 3:01 PM EDT | Special Weather Statement | FFC | Dawson | 29 min |
| Jul 13, 3:05 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 25 min |
| Jul 13, 3:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jul 13, 3:23 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 13, 3:28 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jul 13, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 17 min |
| Jul 13, 3:44 PM EDT | Special Weather Statement | FFC | Sumter | 31 min |
| Jul 13, 3:45 PM EDT | Special Weather Statement | FFC | Oglethorpe | 30 min |
| Jul 13, 4:43 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Jul 13, 4:47 PM EDT | Special Weather Statement | FFC | Floyd | 43 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 13, 5:42 PM EDT | Special Weather Statement | FFC | Lamar | 48 min |
| Jul 13, 6:03 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Jul 13, 6:09 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Jul 13, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 47 min |
| Jul 13, 6:22 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 36 min |
| Jul 13, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 46 min |
| Jul 13, 6:32 PM EDT | Special Weather Statement | FFC | Hancock | 43 min |
| Jul 13, 6:46 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 13, 6:52 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
| Jul 13, 7:17 PM EDT | Special Weather Statement | FFC | Meriwether | 43 min |
| Jul 13, 7:19 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.